# SDR DALA2023071805800

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 19,635 hours, 1,948 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3512 SLAT PDU HAS FAILED HEALTH CHECK + REQUIRES REPLACMENT. CORRECTIVE ACTION: SLAT PDU HAS FAILED HEALTH CHECK + REQUIRES REPLACMENT. (4446116)
